Open Access
1996 On retarded functional-differential equations and Henstock-Kurzweil integrals
Tuan Seng Chew, G. C. Wake, B. van-Brunt
Differential Integral Equations 9(3): 569-580 (1996). DOI: 10.57262/die/1367969972


In this paper, the existence of solutions to a class of retarded functional differential equations is established along with a result concerning the continuous dependence of solutions on a parameter. These results generalize theorems concerning existence and continuous dependence in a Lebesgue integral setting to a Henstock-Kurzweil integral setting.


Download Citation

Tuan Seng Chew. G. C. Wake. B. van-Brunt. "On retarded functional-differential equations and Henstock-Kurzweil integrals." Differential Integral Equations 9 (3) 569 - 580, 1996.


Published: 1996
First available in Project Euclid: 7 May 2013

zbMATH: 0873.34054
MathSciNet: MR1371708
Digital Object Identifier: 10.57262/die/1367969972

Primary: 34K05
Secondary: 26A39

Rights: Copyright © 1996 Khayyam Publishing, Inc.

Vol.9 • No. 3 • 1996
Back to Top